Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 135, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 6, 2014, 8:25 PM MDT for Cheyenne County, Morrill County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2014, 8:25 PM MDT (02:25 UTC)
- Expired
- Aug 6, 2014, 8:52 PM MDT
- In force
- 27 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheyenne County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 180 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
660
WUUS55 KCYS 070225
SVRCYS
NEC033-123-070300-
/O.NEW.KCYS.SV.W.0135.140807T0225Z-140807T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
825 PM MDT WED AUG 6 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 900 PM MDT
* AT 824 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF DALTON...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN MORRILL AND NORTHEASTERN
CHEYENNE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4128 10261 4139 10298 4164 10294 4167 10263
4165 10262 4140 10262 4139 10260 4131 10260
TIME...MOT...LOC 0225Z 292DEG 31KT 4145 10284
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
919
WWUS55 KCYS 070252
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
852 PM MDT WED AUG 6 2014
NEC033-123-070300-
/O.CAN.KCYS.SV.W.0135.000000T0000Z-140807T0300Z/
CHEYENNE NE-MORRILL NE-
852 PM MDT WED AUG 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORRILL AND
NORTHEASTERN CHEYENNE COUNTIES IS CANCELLED...
AT 850 PM MDT...THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS
WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE
THREAT TO LIFE OR PROPERTY. HOWEVER...STRONG GUSTY WINDS TO 50 MPH
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. THESE
STORMS ARE ALSO PRODUCING A SIGNIFICANT AMOUNT OF LIGHTNING STRIKES
AS THEY MOVE SOUTHEAST AT 40 MPH ACROSS SOUTHEASTERN MORRILL AND
WESTERN CHEYENNE COUNTIES THROUGH 915 PM.
LAT...LON 4128 10261 4139 10298 4164 10294 4167 10263
4165 10262 4140 10262 4139 10260 4131 10260
TIME...MOT...LOC 0250Z 292DEG 31KT 4161 10257 4111 10275
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 5:12 PM MDT, 3 hours 13 minutes earlier.
Area forecast discussion, Aug 6, 5:12 PM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 512 PM MDT WED AUG 6 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 320 PM MDT WED AUG 6 2014 CONVECTION WAS EARLY TO START TODAY WITH INITIATION OCCURRING AS A RESULT OF TWO SEPARATE CATALYSTS. THE FIRST AREA OF CONVECTION DEVELOPED OVR THE HIER ELEVATIONS OF CARBON/ALBANY/LARAMIE COUNTIES WHERE LFQ OF A 75 KNOT H3 JET STREAK APPROACHES. THE OTHER AREA OF CONVECTION FIRED IN CLOSE PROXIMITY OF A WELL-DEFINED SHORTWAVE THAT WAS DROPPING SOUTHEAST FROM NE WY INTO THE NRN NEBRASKA PANHANDLE. AT THE SFC...60F ISODROSOTHERM EXTENDS ALONG THE NORTH PLATTE RIVER VALLEY WITH A WEAK NW/SE FRONTAL BOUNDARY EXTENDING ALONG THE ERN PLAINS. CONVECTIVE COVERAGE AND STRENGTH WILL INCREASE AND EXPAND AS THE H3 JET STREAK LIFTS NORTHEAST AND INTERACTS WITH THE SHORTWAVE ENERGY...MOISTURE AND SFC BOUNDARY. SPC ANALYSIS DEPICTS ABOUT 1500 J/KG OF AVAILABLE SBCAPES EXTENDING FROM ERN WYOMING INTO THE WRN NEBRASKA PANHANDLE. BEST COVERAGE AND ORGANIZATION WILL LIKELY BE EAST OF THE SFC BOUNDARY AS THE SHEAR ENVIRONMENT BECOMES MORE FAVORABLE LATE THIS AFTERNOON AND EARLY THIS EVENING. A FEW STORMS MAY BECOME STRONG TO LOCALLY SEVERE IN THIS AREA TONIGHT. CONVECTION WILL DISSIPATE AS THE AIR MASS STABILIZES LATE THIS EVENING. RIDGE AXIS FLATTENS FARTHER TO THE SOUTH ON THURSDAY AS A DEEPER SHORTWAVE MOVES INTO WRN WYOMING. OTHERWISE...SEE LITTLE CHANGE IN THE OVERALL SYNOPTIC PATTERN. PWAT VALUES LOOK VERY SIMILAR TO THOSE TODAY WITH THE ONE INCH LINE HOVERING VERY CLOSE TO THE WY/NE STATELINE. LIKEWISE...MODELS CONTINUE TO PROG THE WK QUASISTATIONARY BOUNDARY DRAPED OVER THE ERN PLAINS. CONVECTION WILL DEVELOP IN SIMILAR TIMING AS TODAY WITH STRENGTHENING LATER IN THE AFTERNOON AND EARLY EVENING AS THEY ENCOUNTER A BETTER AIR MASS. SBCAPES ARE AGAIN PROGD TO REACH 1000-1500 J/KG. SO ALTHOUGH HEAVY RAIN WILL BE THE MAIN HAZARD TO ACCOMPANY THESE THUNDERSTORMS...A FEW MAY BECOME STRONG TO LOCALLY SEVERE. CONTINUED SHOWER/THUNDERSTORM CHANCES THURSDAY NIGHT AS THE AFOREMENTIONED SHORTWAVE MEANDERS TOWARDS THE CWFA. THIS SHORTWAVE WILL MOVE THROUGH AT SOME POINT ON FRIDAY. MODELS DIFFER SOME ON HOW THIS WILL EVOLVE. HOWEVER...IN ALL CASE EXPECT ANOTHER GOOD CHANCE FOR ADDL SHOWER AND THUNDERSTORM CHANCES DURING THE DAY ON FRIDAY. TEMPERATURES WILL VARY LITTLE THROUGH THE END OF THE WEEK WITH HIGHS CLIMBING INTO THE 80S EAST OF THE LARAMIE RANGE...WITH 70S/LOW 80S WEST. .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 320 PM MDT WED AUG 6 2014 AREA REMAINS IN A RATHER MOIST MONSOONAL PATTERN THROUGH MUCH OF THE EXTENDED WITH DIURNAL CHANCES OF STORMS. THE SUBTROPICAL HIGH IS LOCATED ACROSS THE SOUTHERN PLAINS FROM SAT THROUGH MON WHICH KEEPS MIDLEVEL FLOW SOUTH-TO-SOUTHWEST...WITH MOISTURE STREAMING IN FROM ARIZONA/UTAH. THE MOST WIDESPREAD COVERAGE OF STORMS LOOKS TO BE ON SUN AS SFC WINDS TURN EASTERLY IN RESPONSE TO A SFC HIGH OVER THE NORTHERN PLAINS. STEERING FLOW IS ALSO SOUTHERLY ON SUN AFTN SO MAY TO WATCH FOR HEAVY RAIN POTENTIAL ALONG THE LARAMIE RANGE FOOTHILLS. LI VALUES ARE -4C TO -6C ON SUN AND MON AFTNS...HOWEVER WITH BULK SHEAR AT 25 KTS...THE SVR POTENTIAL LOOKS LIMITED (WHICH IS NORMAL FOR MID AUG). TEMPS THROUGH EARLY NEXT WEEK WILL BE SEASONAL. THE GFS AND ECMWF BOTH INDICATE A SHORTWAVE PASSING OVER THE CWA ON TUES NIGHT WITH DRIER WEST TO NORTHWEST FLOW ALOFT BEHIND IT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY AFTERNOON) ISSUED AT 509 PM MDT WED AUG 6 2014 THUNDERSTORMS TO CONTINUE EARLY THIS EVENING...BUT WEAKENING AS THE SUN SETS. EVENTUALLY CONVECTION TO COME TO AN END LATE. GUIDANCE CONTINUES TO INDICATE ANOTHER FAIRLY WIDESPREAD IFR/MVFR EVENT FOR THE NORTHERN PANHANDLE. THIS AREA HAS SEEN SIGNIFICANT RAINFALL THE PAST TWO DAYS AND WITH NORTHEAST UPSLOPING WINDS...THEY SHOULD SEE IFR/LIFR CONDITIONS AFTER 09-10Z. THUNDERSTORMS TO RETURN THURSDAY AFTERNOON FOR MUCH OF THE AREA...ESPECIALLY THE SOUTHERN PANHANDLE. && .FIRE WEATHER... ISSUED AT 320 PM MDT WED AUG 6 2014 THE UNSETTLED PATTERN WILL KEEP FIRE WEATHER CONCERNS AT BAY AT LEAST INTO THE UPCOMING WEEKEND. THE MONSOONAL MOISTURE FETCH WILL REMAIN IN PLACE...SPARKING DAILY AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS. THESE WILL BE EFFICIENT RAIN PRODUCERS SO EXPECT TO SEE A GOOD CHANCE OF WETTING RAINS FOR MOST LOCATIONS ACROSS THE DISTRICT. TEMPERATURES WILL BE SEASONAL...HOVERING IN THE UPPER 70S AND 80S ACROSS LOWER ELEVATIONS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...HAHN LONG TERM...FINCH AVIATION...CLAYCOMB FIRE WEATHER...HAHN
Hazardous weather outlook, Aug 6, 10:32 AM MDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1032 AM MDT WED AUG 6 2014 WYZ103>106-109>118-071130- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- 1032 AM MDT WED AUG 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS PORTIONS OF SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST AND SOUTH CENTRAL WYOMING BY THIS AFTERNOON. SEVERE THUNDERSTORMS ARE NOT EXPECTED BUT A FEW STRONGER THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS WILL AGAIN DEVELOP ACROSS SOUTHEAST WYOMING THURSDAY...FRIDAY...AND SATURDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-119-071130- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- EAST LARAMIE COUNTY- 1032 AM MDT WED AUG 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND PORTIONS OF SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER FAR SOUTHEAST WYOMING...AND THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON. EAST OF INTERSTATE 25...SOME STRONGER THUNDERSTORMS WILL PRODUCE SMALL HAIL...GUSTY WINDS...AND BRIEF HEAVY RAIN. A FEW STORMS COULD BECOME SEVERE BUT THE OVERALL SEVERE THREAT IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS WILL AGAIN DEVELOP ACROSS SOUTHEAST WYOMING THURSDAY...FRIDAY...AND SATURDAY. STRONG THUNDERSTORMS WITH GUSTY WINDS...SMALL HAIL...HEAVY RAIN WILL BE POSSIBLE EACH DAY WITH A SMALL THREAT FOR SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Aug 6, 6:42 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
642 PM MDT WED AUG 6 2014
WYZ103-106>108-070130-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-GOSHEN COUNTY WY-NORTH LARAMIE RANGE WY-
642 PM MDT WED AUG 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE AND EXTREME
NORTHWESTERN GOSHEN COUNTIES UNTIL 730 PM MDT...
AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF SIBLEY PEAK...OR 20 MILES NORTH
OF WHEATLAND...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SIBLEY PEAK...
GLENDO...
GLENDO RESERVOIR...
TWO MOON CAMPGROUND...
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 94 AND
119.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON
A FLOODED ROADWAY.
&&
LAT...LON 4260 10521 4260 10465 4236 10468 4222 10513
4239 10521
TIME...MOT...LOC 0039Z 251DEG 19KT 4233 10505Special weather statement, Aug 6, 6:58 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 658 PM MDT WED AUG 6 2014 WYZ107-108-070145- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 658 PM MDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE AND NORTHWESTERN GOSHEN COUNTIES UNTIL 745 PM MDT... AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SIBLEY PEAK...OR 25 MILES NORTH OF WHEATLAND...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GUERNSEY CAMPGROUND... HARTVILLE... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 99 AND 109. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4255 10442 4227 10442 4232 10507 4247 10506 TIME...MOT...LOC 0058Z 271DEG 20KT 4241 10494
Special weather statement, Aug 6, 7:04 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 704 PM MDT WED AUG 6 2014 NEZ019-020-070145- BANNER NE-SCOTTS BLUFF NE- 704 PM MDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SCOTTS BLUFF AND NORTHEASTERN BANNER COUNTIES UNTIL 745 PM MDT... AT 702 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MITCHELL TO 7 MILES WEST OF WILDCAT HILLS CAMPGROUND...AND MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SCOTTSBLUFF... SCOTTS BLUFF NATIONAL MONUMENT... TERRYTOWN... GERING... LAKE ALICE... WILDCAT HILLS CAMPGROUND... WILDCAT HILLS STATE RECREATION AREA... WESTERN NEBRASKA REGIONAL AIRPORT... LAKE MINATARE... LAKE MINATARE CAMPGROUND... MINATARE... THE INTERSECTION OF HIGHWAY 88 AND WRIGHTS GAP ROAD... MELBETA... MCGREW... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4164 10387 4200 10384 4199 10336 4151 10336 TIME...MOT...LOC 0103Z 289DEG 29KT 4190 10374 4169 10376
Special weather statement, Aug 6, 7:19 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 719 PM MDT WED AUG 6 2014 NEZ021-070200- MORRILL NE- 719 PM MDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORRILL COUNTY UNTIL 800 PM MDT... AT 716 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE MINATARE TO THE INTERSECTION OF HIGHWAY 88 AND WRIGHTS GAP ROAD...AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CHIMNEY ROCK STATE PARK... MOOMAWS CORNER... BAYARD... SOUTH BAYARD JUNCTION... REDINGTON... THE INTERSECTION OF HIGHWAY 385 AND L62... ANGORA... BRIDGEPORT STATE RECREATION AREA... COURT HOUSE AND JAIL ROCKS... BRIDGEPORT... NORTHPORT... THE INTERSECTION OF HIGHWAY 385 AND 92... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4199 10290 4150 10297 4154 10336 4200 10336 TIME...MOT...LOC 0119Z 273DEG 31KT 4196 10350 4161 10356
Special weather statement, Aug 6, 8:04 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 804 PM MDT WED AUG 6 2014 WYZ101-103-107-070300- CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY- 804 PM MDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN PLATTE AND CENTRAL CONVERSE COUNTIES UNTIL 900 PM MDT... AT 803 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORM CENTERED 8 MILES SOUTHEAST OF LAPRELE RESERVOIR...OR 10 MILES SOUTHWEST OF DOUGLAS...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DOUGLAS... LOST SPRINGS... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 123 AND 154. && LAT...LON 4318 10545 4277 10489 4249 10538 4275 10572 TIME...MOT...LOC 0204Z 220DEG 23KT 4265 10548
Local storm report, Aug 6, 8:08 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
808 PM MDT WED AUG 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND GST 6 SE BRIDGEPORT 41.61N 103.02W
08/06/2014 E60 MPH MORRILL NE TRAINED SPOTTER
VERY HEAVY WINDS
&&The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:04 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 41 min |
| Aug 6, 7:19 PM MDT | Special Weather Statement | CYS | Morrill | 41 min |
| Aug 6, 7:50 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 40 min |
| Aug 6, 8:33 PM MDT | Special Weather Statement | CYS | Kimball | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.